MathSciNet Relay Station
MathSciNet bibliographic data
MR1153011 (94c:20026) 20C30 (05E10)
Calderbank, A. R.; Hanlon, P.; Sundaram, S. Representations of the symmetric group in deformations of the free Lie algebra. Trans. Amer. Math. Soc. 341 (1994), no. 1, 315–333.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement